Hail, Nevada
- When
- April 19, 5:00 PM CST
- Where
- Nevada County, Bluff City
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.717, -93.133
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 19, 2:00 PM CST, 3 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 300 PM CDT SAT APR 19 2003 SCATTERED THUNDERSTORMS CONTINUING ACROSS EXTREME NORTHEAST TEXAS INTO SOUTHWEST ARKANSAS ALONG STRONG MOISTURE AXIS AND LOW LEVEL JET AXIS. THIS ACTIVITY HAS REMAINED ELEVATED THROUGH MUCH OF THE DAY BUT THIS SHOULD CHANGE LATER TONIGHT AS UPSTREAM SHORTWAVE ENERGY APPROACHES FROM THE WEST. ATMOSPHERE RECOVERY CURRENTLY ONGOING NEAR THE I-20 CORRIDOR OF NE TX INTO SE OK...WITH RAPID STORM DEVELOPMENT EXPECTED OVER THE NEXT ONE TO TWO HOURS INTO SOUTHERN OKLAHOMA. DRYLINE HAS MADE A GOOD PUSH EASTWARD THIS AFTERNOON...A LITTLE AHEAD OF SCHEDULE...AND AS OF 20Z WAS LOCATED JUST WEST OF DFW. TEMPS WARMING INTO THE MID 80S ACROSS N TX AND 18Z SOUNDING FROM FTW SHOWS LITTLE IF ANY CAP STRENGTH LEFT. EXPECT A FEW ISOLATED SEVERE STORMS TO POP ON THE DRYLINE ACROSS NORTH TX OVER THE NEXT COUPLE OF HOURS INTO THIS EVENING AND MOVE QUICKLY NORTHEAST. WILL MENTION CHANCE OF SEVERE STORMS IN ZONES ACROSS OUR EXTREME WEST AND NORTHWEST SECTIONS TONIGHT BUT BELIEVE STORMS SHOULD WEAKEN LATE TONIGHT WITH WEAKENING INSTABILITY. SHORTWAVE BEGINS TO PULL OUT SOMEWHAT DURING THE DAY SUNDAY TOWARDS THE MID MISS VALLEY BUT LOWER MISS VALLEY REMAINING IN WEST TO SOUTHWEST FLOW ALOFT. MEANWHILE...COLD FRONT SHOULD HAVE CAUGHT UP WITH THE DRYLINE EARLY SUN MORNING AND SHIFTS EVER SO SLOWLY SOUTH INTO THE REGION DURING THE DAY. INSTABILITY WILL DEPEND GREATLY ON THE AMOUNT OF HEATING WE GET AS CLOUDS SHOULD BE PLENTIFUL BUT MOISTURE CONVERGENCE ALONG THE BOUNDARY LOOKING BETTER FOR SUNDAY THAN THIS TIME YESTERDAY AND INSTABILITY SHOULD BE ENOUGH ALONG WITH STEEP TEMP LAPSE RATES AND MODERATE DEEP LAYER SHEAR TO SUPPORT ORGANIZED SEVERE WEATHER AGAIN FOR EASTER SUNDAY. WILL MENTION SEVERE IN ALL BUT OUR EXTREME NORTHWEST ZONES FOR SUNDAY TO ACCOUNT FOR THIS. KEPT A SMALL CHANCE OF STORMS IN FOR SUN NIGHT AND EARLY MONDAY BUT BETTER CHANCES ARRIVE BY MIDWEEK AS OUR NEXT UPSTREAM SYSTEM APPROACHES. PRELIMS TO FOLLOW...13. SHV 65/80/56/79 3530 MLU 65/81/57/79 3551 TXK 65/79/53/78 5400 TYR 63/76/53/78 5410 LFK 67/82/58/79 3552 .SHV...NONE.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-201700- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT APR 19 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHEAST TEXAS... SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON ROOTED IN GOOD LOW LEVEL WIND FLOW ACROSS EASTERN TEXAS. LATE THIS AFTERNOON THROUGH TONIGHT...A DRYLINE IS EXPECTED TO MOVE EAST ACROSS NORTH CENTRAL TEXAS AND SOUTHERN OKLAHOMA. THE ATMOSPHERE WILL BECOME VERY UNSTABLE BY LATE TODAY WITH ISOLATED SUPERCELL THUNDERSTORMS EXPECTED TO DEVELOP ALONG THE DRYLINE AND MOVE EAST INTO NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA. LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY SUPERCELL THUNDERSTORMS THAT DEVELOP LATER THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A COLD FRONT WILL MOVE SLOWLY SOUTHWARD ACROSS THE FOUR STATE REGION DURING THE DAY SUNDAY. THE ATMOSPHERE IS EXPECTED TO BECOME MODERATELY UNSTABLE BY SUNDAY AFTERNOON WITH LARGE HAIL A DAMAGING WINDS POSSIBLE ALONG AND SOUTH OF THE COLD FRONT. THE HIGHEST PROBABILITY OF ORGANIZED SEVERE WEATHER ON SUNDAY WILL BE ACROSS THE SAM RAYBURN AND TOLEDO BEND COUNTRY OF EAST TEXAS INTO NORTHERN LOUISIANA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT...AND AGAIN ON SUNDAY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT, LA
105 PM CDT SAT APR 19 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1212 PM 8 N TYLER TX .75 INCH HAIL
04/19/03 SMITH REPORTED BY LAW
ENFORCEMENTThe Little Rock radar (KLZK), 148 km away, was scanning. The volume nearest the first event began at 22:58 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5349553.